Managerial acquisitiveness and corporate tax avoidance

Gul, Ferdinand, Khedmati, Mehdi and Shams, Syed M.M. 2020, Managerial acquisitiveness and corporate tax avoidance, Pacific Basin finance journal, vol. 64, pp. 1-27, doi: 10.1016/j.pacfin.2018.08.010.

Attached Files
Name Description MIMEType Size Downloads

Title Managerial acquisitiveness and corporate tax avoidance
Author(s) Gul, FerdinandORCID iD for Gul, Ferdinand
Khedmati, Mehdi
Shams, Syed M.M.
Journal name Pacific Basin finance journal
Volume number 64
Article ID 101056
Start page 1
End page 27
Total pages 27
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-12
ISSN 0927-538X
Keyword(s) Mergers and acquisitions
Managerial acquistiveness
Tax avoidance and DEOs overconfidence
Language eng
DOI 10.1016/j.pacfin.2018.08.010
Indigenous content off
Field of Research 1501 Accounting, Auditing And Accountability
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, Elsevier
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Accounting
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 425 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 26 Sep 2018, 13:29:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact